U.S. doctors online nowAsk doctors free
United Kingdom
A 40-year-old female asked:

I have just taken 45mg codeine and 5mg of temazepam together, by mistake. is there a risk if i go to sleep i might stop breathing?

1 doctor answer1 doctor weighed in
Dr. Romanth Waghmarae
Pain Management 39 years experience
Codeine Temazepam: This really depends on whether you have been on these medications for a long time or not. Also knowing the doses makes no difference as the medications work differently on people. Judging from the amounts you took in most people this will just make you very tired and sleepy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.